# SDR ASAA0480132

- Difficulty date: February 29, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 993607313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND AFT PIT STATION 1212 LONGERON 26L HAS CORROSION ON TOP OF SPLICE PLATE.  REMOVED DAMAGED PLATE, FABRICATED AND INSTALLED REPLACEMENT PLATE IAW MD80 SRM 51-10-4.  (M)
